RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wang, Xi-Fu

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:48
Abstract pages:464
Full texts:160
References:57

http://www.mathnet.ru/eng/person21528
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. V. A. Moskalenko, Wang Xi-Fu, Wang Zhi-Xing, Yi Xue-Xi, “Electron-phonon system with strong electronic correlations”, TMF, 103:1 (1995),  138–160  mathnet; Theoret. and Math. Phys., 103:1 (1995), 455–474  isi
1987
2. Van Sifu, Xue Kang, “Investigation of equations for coefficient functions of the Yang–Mills field and their solutions”, TMF, 73:1 (1987),  33–46  mathnet  mathscinet; Theoret. and Math. Phys., 73:1 (1987), 1040–1049  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020